# SDR SWAA070730

- Difficulty date: February 11, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 2,026 hours, 1,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5253
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD RT EEPLS END CAP BROKEN.  REMOVED AND REPLACED END CAP PER MM.
